Alert archive / New Mexico / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 163, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at May 30, 2021, 4:45 PM MDT for Chaves County, New Mexico. It was in force for 60 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 30, 2021, 4:45 PM MDT (22:45 UTC)
- Expired
- May 30, 2021, 5:45 PM MDT
- In force
- 60 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 2.0 in
- Wind
- 60.0 mph
County Chaves County, NM
The radar
The Holloman AFB radar (KHDX), 140 km from the middle of the area, began a volume at 22:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 30, 5:03 PM MDT | TORNADO | 13 Wnw Lake Arthur, NM | |
| May 30, 5:35 PM MDT | HAIL 1.5 | Dexter, NM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 50 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 30, 11:41 AM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 10.8 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2866 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
508
WUUS55 KABQ 302245
SVRABQ
NMC005-302345-
/O.NEW.KABQ.SV.W.0163.210530T2245Z-210530T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
445 PM MDT Sun May 30 2021
The National Weather Service in Albuquerque has issued a
* Severe Thunderstorm Warning for...
Central Chaves County in southeastern New Mexico...
* Until 545 PM MDT.
* At 444 PM MDT, a severe thunderstorm was located 12 miles south of
Roswell, moving east at 10 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Southern Roswell, Dexter, Roswell Correctional Facility and Midway.
This includes Highway 285 between Mile Markers 86 and 104.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a building.
&&
LAT...LON 3311 10484 3338 10463 3331 10429 3296 10451
3296 10461
TIME...MOT...LOC 2244Z 290DEG 7KT 3320 10461
HAIL...2.00IN
WIND...60MPH
$$
122 follow-up statements
808
WWUS55 KABQ 302317
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
517 PM MDT Sun May 30 2021
NMC005-302345-
/O.CON.KABQ.SV.W.0163.000000T0000Z-210530T2345Z/
Chaves-
517 PM MDT Sun May 30 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT
FOR CENTRAL CHAVES COUNTY...
At 517 PM MDT, a severe thunderstorm was located near Dexter, or 12
miles south of Roswell, moving east at 15 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Southern Roswell, Dexter, Roswell Correctional Facility and Midway.
This includes Highway 285 between Mile Markers 86 and 104.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3321 10467 3337 10457 3331 10429 3299 10449
TIME...MOT...LOC 2317Z 289DEG 12KT 3319 10446
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
$$
12549
WWUS55 KABQ 302339
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
539 PM MDT Sun May 30 2021
NMC005-302347-
/O.EXP.KABQ.SV.W.0163.000000T0000Z-210530T2345Z/
Chaves-
539 PM MDT Sun May 30 2021
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CHAVES COUNTY WILL
EXPIRE AT 545 PM MDT...
The storm which prompted the warning has moved out of the warned
area. Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
southeastern New Mexico.
Remember, a Severe Thunderstorm Warning remains in effect for
central Chavez County in southeastern New Mexico until 0630 PM.
LAT...LON 3321 10467 3337 10457 3331 10429 3299 10449
TIME...MOT...LOC 2337Z 290DEG 7KT 3318 10442
$$
12What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 3:04 PM MDT, 1 hour 41 minutes earlier.
Area forecast discussion, May 30, 3:04 PM MDT, 1 hour 41 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 304 PM MDT Sun May 30 2021 .SYNOPSIS... Strong to severe thunderstorms are possible across portions of eastern New Mexico today. Locally heavy rainfall, damaging wind, and large hail are the primary threats. Another round of afternoon showers and thunderstorms will be possible over Memorial Day for much of northern and central New Mexico. Temperatures will be cooler than normal for most of the forecast area with isolated showers and thunderstorms possible each afternoon this week. Temperatures will trend warmer towards the weekend, bringing most locales near to slightly below normal. && .DISCUSSION... SHORT TERM...(TONIGHT THROUGH MONDAY NIGHT)... Low level moisture made a run farther west as well as up the Rio Grande Valley last night and this morning. While some of this has finally started to mix out this afternoon, enough has survived to pop a few cells over and near the Valley as well as over Rio Arriba County. Some of this activity should be dry with gusty erratic winds. Elsewhere, the threat for strong to severe storms east of the central mountain chain continues for the rest of the afternoon. Locally heavy rain remains a threat, although cells have not been as prolonged in one place has the one this morning north of Tucumcari to Logan. Considered whether or not the current Flash Flood Watch needed to be expanded but models indicating mixed messages. The NAM12 is indicating a west to east oriented swath of precipitation over portions of east central NM late this evening but the HRRR is shunting the majority of the heavy precipitation into TX around 00Z. Therefore will let the current Watch ride. On Memorial Day, northwest flow is forecast over north central and northeast NM as low level moisture continues to leak westward, therefore the focus for heavy rain may be more over the northern mountains and northeast Memorial Day, where locally heavy rainfall has been inserted in the weather grids. The severe threat is forecast to be more limited Memorial Day to southeast NM, at least at this time per the SPC Day 2 Outlook. Otherwise, low clouds and fog will return to the east tonight and where high temperatures Memorial Day will be much cooler than normal. LONG TERM...(TUESDAY THROUGH SUNDAY)... Upper level low pressure in the Baja will continue to spin in place on Tuesday as a disturbance digs into northern NM. Shower and thunderstorm chances will be favored across the eastern slopes of the central mts before pushing off into the eastern plains in the afternoon. With steep 700-500 mb lapse rates of around 8 deg/km and CAPE values between 800 to 1200 J/kg, a few storms may become strong with isolated hail and damaging wind. Wednesday offers a similar setup as the upper low maintains its anchor in the Baja while the trough in the Midwest continues to swing its axis to the east. Another round of afternoon showers and thunderstorms will be on tap for the central mts and eastward as the west remains mostly dry. The exception might be across portions of southwest NM, where some residual moisture may help to support some limited convection, though accumulations of more than a few hundredths of an inch look unlikely. By Wednesday night, an area of high pressure forms near the Great Basin, forcing the western portion of the CONUS into a Rex block. This will allow for moisture to continue to be pulled in from the Gulf and for the daily rounds of showers and thunderstorms to persist through the end of the week. While coverage across areas west of the central mt chain looks more favorable, it is not very well resolved by models at this stage in the game. The Rex block degrades on Saturday, shifting the pattern into a less favorable moisture regime for the Land of Enchantment. Models diverge at this point, with the GFS displaying the cutoff low wandering through the Baja while the ECMWF develops a ridge across the Desert Southwest and the CMC brings an amplified low in off the coast of CA. Evolution of these upper level features will dictate the possibility of continued precipitation coverage towards the end of the long term. Otherwise, temperatures will trend below average through next week for most locales, the exception being the west which will be near to above average. 12 && .FIRE WEATHER... Low level moisture has leaked into the Rio Grande Valley and Northwest Mountains last night and this morning, allowing for some mostly dry showers and storms with erratic winds between the Rio Grande Valley and Continental Divide through this evening. Moisture will continue to seep westward tonight and Memorial Day where chances will increase for wetting rain with any convection. From the central mountain chain eastward, wetting showers and storms will continue though Memorial Day. Some of the storms will be strong to severe during the afternoons and evenings and some may contain locally heavy rain, which could lead to flooding. Flooding is a concern for any burn scars along the east slopes of the Sangre de Cristo mountains for the rest of this afternoon and evening. Overall, humidities will trend up and temperatures down on Memorial Day. Areas of poor ventilation are forecast from the central mountain chain eastward Memorial Day and Tuesday while rates over the west will be mostly good to excellent. An upper ridge may begin to dominate the state by the middle of the week, but enough moisture will linger for daily rounds of showers and storms, focused over the mountains and east. However, chances for wetting rain gradually diminish from day to day. High temperatures will trend warmer again and humidities lower. && .AVIATION... 18Z TAF CYCLE Low level moisture is continuing to make a run westward of the central mt chain, which will result in potential for drier convection with wind gusts to around 45kt over portions of nw and west central NM as well as the RGV. From the central mt chain ewd, lcl MVFR cigs persist with occasional terrain obscurations at 18Z. These cigs will slowly improve but with showers and tstms rapidly developing. Some of the convection will be severe with large hail and wind gusts to 50kt. Widespread MVFR to IFR cigs/vbys in br and precipitation to develop aft 05Z from the central mt chain to the TX border. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 53 80 49 83 / 10 30 20 10 Dulce........................... 44 68 38 76 / 10 60 30 30 Cuba............................ 49 71 42 77 / 10 50 30 30 Gallup.......................... 43 79 39 82 / 5 30 20 20 El Morro........................ 42 74 39 77 / 5 40 30 30 Grants.......................... 45 75 40 79 / 10 40 30 30 Quemado......................... 46 76 43 78 / 5 30 20 40 Magdalena....................... 53 75 48 76 / 10 40 30 50 Datil........................... 48 74 44 76 / 5 30 20 50 Reserve......................... 47 79 43 84 / 5 30 10 40 Glenwood........................ 53 83 51 88 / 0 10 5 30 Chama........................... 40 59 34 68 / 30 80 60 50 Los Alamos...................... 50 67 44 71 / 40 80 50 50 Pecos........................... 46 61 42 68 / 60 70 60 50 Cerro/Questa.................... 43 59 38 65 / 50 80 70 60 Red River....................... 37 50 34 59 / 60 90 70 70 Angel Fire...................... 39 55 35 62 / 70 90 80 70 Taos............................ 44 63 38 71 / 40 80 60 60 Mora............................ 42 56 39 66 / 70 80 70 70 Espanola........................ 50 71 45 76 / 30 80 60 40 Santa Fe........................ 50 67 44 71 / 40 70 50 50 Santa Fe Airport................ 51 70 44 75 / 30 60 50 40 Albuquerque Foothills........... 57 76 52 78 / 20 50 40 30 Albuquerque Heights............. 59 77 53 81 / 20 40 40 30 Albuquerque Valley.............. 58 80 53 83 / 20 40 40 30 Albuquerque West Mesa........... 58 78 52 81 / 20 40 40 30 Belen........................... 56 82 51 83 / 10 30 40 40 Bernalillo...................... 56 78 50 83 / 20 40 40 30 Bosque Farms.................... 57 80 51 82 / 20 40 40 30 Corrales........................ 58 78 51 84 / 20 40 40 30 Los Lunas....................... 56 81 50 82 / 10 40 40 40 Placitas........................ 55 76 49 78 / 20 50 40 30 Rio Rancho...................... 57 77 50 81 / 20 40 40 30 Socorro......................... 57 83 53 85 / 10 30 20 50 Sandia Park/Cedar Crest......... 49 70 46 74 / 30 60 40 30 Tijeras......................... 52 74 47 77 / 20 50 40 30 Edgewood........................ 48 69 44 76 / 30 60 50 40 Moriarty/Estancia............... 48 69 43 78 / 30 60 50 40 Clines Corners.................. 48 63 44 70 / 50 60 50 40 Mountainair..................... 50 73 45 76 / 20 50 40 40 Gran Quivira.................... 51 74 45 76 / 20 40 30 40 Carrizozo....................... 54 79 51 81 / 20 20 20 50 Ruidoso......................... 51 70 47 73 / 30 40 30 50 Capulin......................... 45 54 42 64 / 90 70 60 60 Raton........................... 47 59 44 68 / 80 70 60 70 Springer........................ 48 61 45 67 / 80 70 70 60 Las Vegas....................... 45 58 41 67 / 70 70 70 60 Clayton......................... 51 58 47 67 / 90 60 40 40 Roy............................. 49 60 46 65 / 80 70 50 50 Conchas......................... 54 66 51 72 / 80 60 50 40 Santa Rosa...................... 53 67 50 70 / 70 70 50 30 Tucumcari....................... 55 68 51 72 / 80 60 40 30 Clovis.......................... 54 67 51 71 / 80 60 50 20 Portales........................ 55 70 53 73 / 80 60 50 20 Fort Sumner..................... 55 71 53 75 / 70 70 50 30 Roswell......................... 60 78 58 78 / 60 50 40 40 Picacho......................... 55 69 52 73 / 50 40 40 40 Elk............................. 53 72 50 73 / 40 30 30 40 && .ABQ WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 10 PM MDT this evening for the following zones... NMZ214-215. && 12
Hazardous weather outlook, May 30, 4:20 AM MDT, 12 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 420 AM MDT Sun May 30 2021 NMZ201>241-311100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-Tusas Mountains Including Chama- Jemez Mountains-Glorieta Mesa Including Glorieta Pass- Northern Sangre de Cristo Mountains- Southern Sangre de Cristo Mountains- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Espanola Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood- Estancia Valley-Central Highlands-South Central Highlands- Upper Tularosa Valley-South Central Mountains- Johnson and Bartlett Mesas Including Raton Pass- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- San Agustin Plains and Adjacent Lowlands- 420 AM MDT Sun May 30 2021 This hazardous weather outlook is for portions of northern and central New Mexico. .DAY ONE...Today and Tonight Scattered to numerous showers and thunderstorms are expected across the eastern half of New Mexico today. Some storms will be strong to severe with heavy downpours, large hail, and damaging winds. Locally heavy rainfall could lead to flash flooding over recent wildfire burn scars, especially in the Sangre de Cristo mountains. .DAYS TWO THROUGH SEVEN...Monday through Saturday Scattered to numerous thunderstorms are expected again on Memorial Day with storms expanding into more of central to northwestern New Mexico. Again, some storms will be capable of heavy downpours, large hail, and damaging winds. Thunderstorms will redevelop each day thereafter, generally favoring the eastern half of the state with a few strong to severe storms possible. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report their observations of any severe weather through the National Weather Service Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637. You can also submit storm reports and photos on our Facebook page or via Twitter using the hashtag nmwx. 52
In the hours before
Special weather statement, May 30, 3:23 PM MDT, 1 hour 22 minutes before
Special Weather Statement National Weather Service Albuquerque NM 323 PM MDT Sun May 30 2021 NMZ219-221-302215- Sandia/Manzano Mountains Including Edgewood-Middle Rio Grande Valley/Albuquerque Metro Area- 323 PM MDT Sun May 30 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN VALENCIA... BERNALILLO AND WEST CENTRAL TORRANCE COUNTIES UNTIL 415 PM MDT... At 322 PM MDT, Doppler radar was tracking a strong thunderstorm near Los Lunas, moving east at 20 mph. Dime size hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Southeastern Albuquerque, Valencia, Los Lunas, Bosque Farms, Peralta, El Cerro Mission, South Valley, Tome, Isleta Pueblo and Los Chaves. This includes the following highways... Interstate 40 between Mile Markers 165 and 167. Interstate 25 between Mile Markers 197 and 221. PRECAUTIONARY/PREPAREDNESS ACTIONS... Blowing dust associated with strong thunderstorm winds can reduce visibilities below one quarter mile at times. && A Severe Thunderstorm Watch remains in effect until 600 PM MDT for central New Mexico. LAT...LON 3471 10687 3487 10695 3510 10651 3478 10636 TIME...MOT...LOC 2122Z 249DEG 18KT 3483 10682 33
Local storm report, May 30, 3:57 PM MDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
357 PM MDT SUN MAY 30 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM FLASH FLOOD GLENCOE 33.41N 105.45W
05/30/2021 LINCOLN NM EMERGENCY MNGR
WIDESPREAD FLOODING OF ROADS AND LOW WATER CROSSINGS.
&&
EVENT NUMBER ABQ202102340
JLSSpecial weather statement, May 30, 4:05 PM MDT, 40 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
405 PM MDT Sun May 30 2021
NMZ219-221-222-302245-
Estancia Valley-Sandia/Manzano Mountains Including Edgewood-Middle
Rio Grande Valley/Albuquerque Metro Area-
405 PM MDT Sun May 30 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN VALENCIA...
SOUTHWESTERN SANTA FE...BERNALILLO AND NORTHWESTERN TORRANCE COUNTIES
UNTIL 445 PM MDT...
At 405 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles west of Escabosa, or 14 miles southeast of Albuquerque, moving
northeast at 25 mph.
Dime size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Southeastern Albuquerque, Edgewood, Moriarty, Tijeras, Cedar Crest,
Cedar Grove, Sedillo, Chilili, McIntosh and Escabosa.
This includes Interstate 40 between Mile Markers 166 and 198.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Blowing dust associated with strong thunderstorm winds can reduce
visibilities below one quarter mile at times.
&&
A Severe Thunderstorm Watch remains in effect until 600 PM MDT for
central and north central New Mexico.
LAT...LON 3529 10617 3487 10592 3476 10647 3503 10663
3521 10631
TIME...MOT...LOC 2205Z 246DEG 20KT 3495 10647
33Special weather statement, May 30, 4:06 PM MDT, 39 minutes before
Special Weather Statement National Weather Service Albuquerque NM 406 PM MDT Sun May 30 2021 NMZ230-302230- Union County- 406 PM MDT Sun May 30 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN UNION COUNTY UNTIL 430 PM MDT... At 406 PM MDT, Doppler radar was tracking a strong thunderstorm 8 miles north of Seneca, or 21 miles north of Clayton, moving northeast at 30 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Moses. && A Severe Thunderstorm Watch remains in effect until 600 PM MDT for northeastern New Mexico. LAT...LON 3659 10307 3673 10325 3694 10300 3663 10300 TIME...MOT...LOC 2206Z 230DEG 25KT 3675 10308 15
Special weather statement, May 30, 4:17 PM MDT, 28 minutes before
Special Weather Statement National Weather Service Albuquerque NM 417 PM MDT Sun May 30 2021 NMZ223-233-302245- Central Highlands-Guadalupe County- 417 PM MDT Sun May 30 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GUADALUPE AND EAST CENTRAL TORRANCE COUNTIES UNTIL 445 PM MDT... At 417 PM MDT, Doppler radar was tracking a strong thunderstorm 7 miles south of Encino, or 13 miles west of Vaughn, moving east at 35 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Vaughn and Duran. This includes the following highways... Highway 285 between Mile Markers 188 and 204. Highway 60 between Mile Markers 255 and 283. PRECAUTIONARY/PREPAREDNESS ACTIONS... Accumulations of small hail on roads can create very slick and hazardous driving conditions. && A Severe Thunderstorm Watch remains in effect until 600 PM MDT for central and east central New Mexico. LAT...LON 3444 10550 3462 10552 3477 10502 3439 10495 TIME...MOT...LOC 2217Z 263DEG 30KT 3454 10542 33
Local storm report, May 30, 4:32 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
432 PM MDT SUN MAY 30 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TORNADO 3 NW MOSES 36.74N 103.11W
05/30/2021 UNION NM NWS EMPLOYEE
BRIEF TORNADO
&&
EVENT NUMBER ABQ202102341
JLSThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 6:43 PM MDT | Tornado Warning | ABQ | Union | 47 min |
| May 29, 6:47 PM MDT | Special Weather Statement | ABQ | Mora | 28 min |
| May 29, 6:50 PM MDT | Severe Thunderstorm Warning | ABQ | Mora | 25 min |
| May 29, 7:27 PM MDT | Tornado Warning | ABQ | Union | 24 min |
| May 29, 7:30 PM MDT | Special Weather Statement | ABQ | Mora | 30 min |
| May 29, 7:42 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Mora | 33 min |
| May 29, 7:58 PM MDT | Special Weather Statement | ABQ | Harding | 32 min |
| May 29, 8:08 PM MDT | Severe Thunderstorm Warning | ABQ | Harding | 15 min |
| May 29, 8:20 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Mora, San Miguel | 25 min |
| May 29, 8:43 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Mora, San Miguel | 62 min |
| May 29, 8:57 PM MDT | Areal Flood Advisory | ABQ | Harding, Mora, San Miguel | 108 min |
| May 29, 9:42 PM MDT | Special Weather Statement | ABQ | Harding | 33 min |
| May 29, 10:06 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, San Miguel | 39 min |
| May 29, 10:13 PM MDT | Special Weather Statement | ABQ | Harding | 32 min |
| May 29, 10:20 PM MDT | Areal Flood Advisory | ABQ | Harding, San Miguel, Union | 3 hr |
| May 29, 10:43 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, San Miguel | 62 min |
| May 29, 11:16 PM MDT | Special Weather Statement | ABQ | Harding | 29 min |
| May 29, 11:42 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, San Miguel | 49 min |
| May 30, 12:10 AM MDT | Severe Thunderstorm Warning | ABQ | Quay, Union | 20 min |
| May 30, 3:29 AM MDT | Flash Flood Watch | ABQ | Colfax, Mora, Rio Arriba, San Miguel, Santa Fe, Taos | 19 hr |
| May 30, 5:49 AM MDT | Special Weather Statement | ABQ | Quay | 26 min |
| May 30, 6:19 AM MDT | Special Weather Statement | ABQ | Quay | 26 min |
| May 30, 6:52 AM MDT | Special Weather Statement | ABQ | Quay | 23 min |
| May 30, 7:47 AM MDT | Special Weather Statement | ABQ | Quay | 28 min |
| May 30, 7:52 AM MDT | Areal Flood Advisory | ABQ | Harding, Quay, San Miguel | 3 hr |
| May 30, 8:16 AM MDT | Special Weather Statement | ABQ | Quay | 44 min |
| May 30, 8:50 AM MDT | Areal Flood Advisory | ABQ | Harding, Quay, San Miguel | 3 hr |
| May 30, 8:59 AM MDT | Special Weather Statement | ABQ | Quay | 46 min |
| May 30, 10:24 AM MDT | Special Weather Statement | ABQ | Lincoln | 36 min |
| May 30, 11:00 AM MDT | Special Weather Statement | ABQ | Lincoln | 30 min |
| May 30, 11:38 AM MDT | Special Weather Statement | ABQ | Lincoln | 22 min |
| May 30, 11:52 AM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 29 min |
| May 30, 12:05 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 3 hr |
| May 30, 12:08 PM MDT | Special Weather Statement | ABQ | Lincoln | 37 min |
| May 30, 12:15 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 32 min |
| May 30, 12:17 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 23 min |
| May 30, 12:31 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Mora, Taos | 59 min |
| May 30, 12:39 PM MDT | Special Weather Statement | ABQ | Torrance | 36 min |
| May 30, 1:00 PM MDT | Areal Flood Advisory | ABQ | Torrance | 3 hr |
| May 30, 1:15 PM MDT | Special Weather Statement | ABQ | Torrance | 30 min |
| May 30, 1:18 PM MDT | Special Weather Statement | ABQ | Lincoln | 27 min |
| May 30, 1:21 PM MDT | Special Weather Statement | ABQ | Colfax | 24 min |
| May 30, 1:30 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Quay, Roosevelt | 16 min |
| May 30, 1:31 PM MDT | Special Weather Statement | ABQ | Torrance | 29 min |
| May 30, 1:32 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 58 min |
| May 30, 1:36 PM MDT | Special Weather Statement | ABQ | Mora | 24 min |
| May 30, 1:39 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 3 hr |
| May 30, 1:40 PM MDT | Areal Flood Advisory | ABQ | Torrance | 3 hr |
| May 30, 1:43 PM MDT | Areal Flood Advisory | ABQ | Colfax, Mora, Taos | 3 hr |
| May 30, 1:49 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 56 min |
| May 30, 1:56 PM MDT | Severe Thunderstorm Warning | ABQ | Santa Fe | 25 min |
| May 30, 2:05 PM MDT | Special Weather Statement | ABQ | Mora | 25 min |
| May 30, 2:11 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Mora | 64 min |
| May 30, 2:15 PM MDT | Special Weather Statement | ABQ | Colfax | 30 min |
| May 30, 2:17 PM MDT | Tornado Warning | ABQ | Lincoln | 43 min |
| May 30, 2:19 PM MDT | Flash Flood Warning | ABQ | Lincoln | 3 hr |
| May 30, 2:30 PM MDT | Special Weather Statement | ABQ | 30 min | |
| May 30, 2:36 PM MDT | Special Weather Statement | ABQ | Harding | 24 min |
| May 30, 2:42 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Mora, San Miguel | 21 min |
| May 30, 2:47 PM MDT | Special Weather Statement | ABQ | Torrance | 28 min |
| May 30, 2:51 PM MDT | Special Weather Statement | ABQ | Valencia | 39 min |
| May 30, 3:07 PM MDT | Special Weather Statement | ABQ | Mora | 23 min |
| May 30, 3:08 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 37 min |
| May 30, 3:11 PM MDT | Severe Thunderstorm Warning | ABQ | Mora | 23 min |
| May 30, 3:23 PM MDT | Special Weather Statement | ABQ | Bernalillo | 52 min |
| May 30, 3:31 PM MDT | Tornado Warning | ABQ | Union | 44 min |
| May 30, 3:33 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 27 min |
| May 30, 3:38 PM MDT | Areal Flood Advisory | ABQ | Colfax, Mora | 112 min |
| May 30, 3:59 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 46 min |
| May 30, 4:05 PM MDT | Special Weather Statement | ABQ | Bernalillo | 40 min |
| May 30, 4:06 PM MDT | Special Weather Statement | ABQ | Union | 24 min |
| May 30, 4:17 PM MDT | Special Weather Statement | ABQ | Guadalupe | 28 min |
| May 30, 4:41 PM MDT | Tornado Warning | ABQ | Chaves | 34 min |
| May 30, 4:49 PM MDT | Special Weather Statement | ABQ | Quay | 26 min |
| May 30, 5:04 PM MDT | Special Weather Statement | ABQ | Los Alamos | 26 min |
| May 30, 5:07 PM MDT | Areal Flood Advisory | ABQ | Chaves, Lincoln | 2 hr |
| May 30, 5:15 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 60 min |
| May 30, 5:15 PM MDT | Tornado Warning | ABQ | Chaves | 29 min |
| May 30, 5:18 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 117 min |
| May 30, 5:28 PM MDT | Areal Flood Advisory | ABQ | Union | 3 hr |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.